# SDR CALA9900704

- Difficulty date: June 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N78003
- Make and model: Boeing 777224
- Aircraft serial: 27579
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: 10077977
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT MEGAPHONE AT GALLEY NR 6 INOPERATIVE.  THE MEGAPHONE WAS REMOVED AND REPLACED.
